I would like to know if the following issue is ok or not. Two weeks ago i had my first P shot, in the Netherlands, the treatment went fine, but i had some bruses on my penis on the spots were the needle was set, after a couple of days it was gone.
However, i had pain in my penis, especially in the nights, i woke up several times because of a painfull nightly erection. Also my erection was worse than before the treatment. My doctor told me to give the penis some rest, so no pump for 3-4 days, after that start again.
Everywhere i see on the internet the color of the plasma is yellow, mine was red, is this normal? Did the centrifuge do his work well?
Thank you for your reply in advance. Kind regards,
I suffer from ED due to venous leakage. I have asked the local providers about this and they say they do not know what results are typical in this instance. Can you please let me know if the shot works for such a case and how successful has it been. If it does work – Is it a slight improvement or in most cases a full improvement? Are the veins reconstituted or is it just the capillaries?